Previous |  Up |  Next


covelocities functors; natural transformations; natural bundle
In this paper are determined all natural transformations of the natural bundle of $(g,r)$-covelocities over $n$-manifolds into such a linear natural bundle over $n$-manifolds which is dual to the restriction of a linear bundle functor, if $n\geq q$.
[1] J. Boman: Differentiability of functions and of its compositions with functions of one variable. Math. Scand. 20 (1967), 249-268. DOI 10.7146/math.scand.a-10835 | MR 0237728
[2] T. Klein: Connections on higher order tangent bundles. Čas. Pěst. Mat. 106 (1981), 414-421. MR 0637822 | Zbl 0497.58003
[3] I. Kolář, J. Slovák: On the geometric functors on manifolds. Proceedings of the Winter School on Geometry and Physics, Srní 1988, Suppl. Rendiconti Circolo Mat. Palermo, Serie II 21, 1989, pp. 223-233. MR 1009575
[4] J. Kurek: Natural transformations of higher order covelocities functor. Annales UMCS to appear. MR 1322141 | Zbl 0778.53016
[5] A. Nijenhuis: Natural bundles and their general properties. Differential Geometry in Honor of K. Yano, Kinokuniya, Tokio, 1972, pp. 317-343. MR 0380862 | Zbl 0246.53018
Partner of
EuDML logo